# SDR SWAA2021031653810

- Difficulty date: February 21, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB CRACK AT STAB STA 120.30; 4TH VERTICAL STIFFENER / REPAIRED 4TH VERTICAL STIFFENER ON LH HORIZONTAL STAB. RIB AT STAB STA. 120.30 IAW SRM 55-10-09-2R-4 PARA 4 & FIG. 202.
